# SDR FDEA201106092165

- Difficulty date: June 9, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15123345
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 480, RBL 52, FLOORBEAM UPPER CHORD HAS A DOUBLE DRILL HOLE.  REPAIRED FLOOR BEAM UPPER CHORD IAW SRM 53-00-51, REPAIR NR 3, CUT OUT DAMAGE ON FLOORBEAM UPPER CHORD IAW SRM 53-00-51, REPAIR NR 3.  FABRICATED REPAIR PARTS FOR UPPER CHORD IAW SRM 53-00-51, REPAIR NR 3.  INSTALLED REPAIR PARTS FLOORBEAM UPPER CHORD IAW SRM 53-00-51, REPAIR NR 3.   AT STA 480, RBL 52, CATEGORY "A", REPAIR NR 3.  MAJOR REPAIR.
